m+Medelevator.RU
← Поиск публикаций
The American journal of the medical sciences · 1999

Nitrofurantoin-induced immune-mediated lung and liver disease.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Schattner A, Von der Walde J, Kozak N, Sokolovskaya N, Knobler H

Аннотация

A 60-year-old woman with multiple sclerosis and recurrent urinary tract infections (UTI) was evaluated for the recent onset of a dry cough, dyspnea on exertion, and jaundice. Investigation demonstrated interstitial lung disease with bilateral infiltrates and unilateral effusion, as well as a severe chronic active hepatitis with marked fibrosis. Other notable features were positive antinuclear antibodies and anti-smooth-muscle antibodies and the absence of any possible cause except for nitrofurantoin treatment (Macrodantin, 100 mg/day), which the patient had been taking for the previous 3 years as a prophylactic measure against UTI. The patient died of pneumococcal septicemia less than 30 days after presentation. Pulmonary or hepatic injury caused by nitrofurantoin treatment is rare; their combined occurrence is hardly ever described. Combined drug-induced pulmonary and hepatic toxicity is reviewed and should be considered early in the differential diagnosis to allow reversibility and avoid serious outcomes.

Предметные рубрики MeSH